Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Feeling dizzy, sleepy and pain in head. How to get rid of this?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2001
Answered : 11953 Questions
when i stand up i get really bad dizzyness and then pain from the front of my temple to the middle of my head , and i have been getting very sick in the XXXXXXX , and i feel really sleepy idk what i have and my neck hurts ?
Posted Mon, 3 Dec 2012 in General Health
Answered by Dr. Michelle Gibson James 2 hours later
Hi, thanks for using healthcare magic

Dizziness, headache and nausea commonly occur together. Some persons may experience additional symptoms such as hearing loss and ringing/other abnormal noises in the ear.It is usually related to conditions affecting the inner ear though there are other causes.

Viral infection of the inner ear is one of the common causes. It can occur with or without hearing loss, without hearing loss it is called vestibular neuritis.It can follow the common cold.Bacterial infection can also result in the symptoms.Treatment involves the use of medication to control the nausea and the use of additional medication such as antihistamines and sedatives. In some persons the symptoms can last a few weeks.

In addition to vestibular infection, other causes of your symptoms would be BPPV which stands for benign paroxysmal positional vertigo.In this condition the person develop a feeling as though he or she is spinning when moving the head, the episodes last a few seconds to minutes. It is diagnosed when a doctor performs a specific move which would bring on the symptoms.Treatment involves the performance of certain procedures/moves at home and the use of medications such as antihistamine and sedatives.

You may want to consider visiting your doctor for an assessment which may determine the exact cause of your symptoms.
He or she may provide you with a prescription for the medication mentioned above- antinausea agent, antihistamine and a sedative.
Also remember to avoid the positions that bring on the dizziness.

I hope this helps, feel free to ask any other questions
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor